Ask an expert
Question

14 Jul 2010

Serlife
I have been using Serlife for 4 years now, but is looking for a substitute drug with less side effects? Preferably a natural product. Can you recommend something?
Answer 339 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Pieter,
Natural products are not necessarily safer than conventional medicine. There are other tested and proven antidepressants that won't cause weight gain or won't have an impact on libido, so please discuss the options with your doctor, depending on which side effects are most worrying to you.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.